# SDR 08FDEA01979

- Difficulty date: May 23, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: ANB71064
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLET PANEL NR 152 LT IS DENTED.  REPAIRED DAMAGED AREAS (2 EACH) BY REPLACING THE CORE AND APPLYING WET FIBERGLASS OVERLAYS IAW DC/MD-10 SRM 51-62-01; VOL II AND SRM 51-43-01; VOL II; PARA 16.  RESTORED SURFACE FINISH IAW DC/MD-10 SRM 51-21-02; VOL II.  REMOVED AND REINSTALLED THE PANEL IAW DC/MD-10 SRM 51-31-01; VOL II.
